# SDR SIMA200627704

- Difficulty date: September 13, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N842AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145673
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14533888001
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING IMBV INSPECTION, FOUND STRINGER 19 LEFT BETWEEN FRAMES 52-53 IS CHAFED.  REPAIRED STRINGER IAW EMB SRM 53-24-00 BY CUTTING OUT DAMAGED PORTION OF STRINGER AND INSTALLING A DOUBLER.  AIRCRAFT RETURNED TO SERVICE.  (M)
